# SDR UIEA2015041000222

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,749 hours, 16,208 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE MX MSG, D2, SHOWN ON BITE.  PERFORMED BITE IAW FIM 28-41 TASK 852.  FAULT CLEARED AT THIS TIME.
